How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 32289
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

Hi Doctor, I'm female. 21 years old. Moderately active (started

Resolved Question:

Hi Doctor, I'm female. 21 years old. Moderately active (started boxing classes once a week for two weeks now). I've also been back at uni for 2 weeks.
During this past week my energy levels have been very low despite getting 7 hours of sleep. I also felt dizzy during my boxing class yesterday.
I started taking Floradix Floravital Iron Vitamin Formula because I thought that maybe my lack of energy was due to low iron levels but I felt dizzy after taking it so I decided to stop.
What could be the cause? I know that it can't just be due to lack of sleep because I've been trying to get 7-9 hours of sleep lately but it doesn't seem to help. Thank you!
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Chip replied 2 years ago.
Hi. We can continue after this but here are the possibilities--low thyroid, anemia, low cortisol levels, perhaps a vitamin B12 deficiency, and even with someone thinking they sleep well throughout the night there's still a possibility of sleep apnea. I can't pinpoint the cause here but the best course for you would be to see a doctor and get some blood work.
Dr. Chip and other Medical Specialists are ready to help you